# SDR ASOA2016021014537

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED RBL27, FS 559+78-559+95.  EVALUATED CARGO TRACK RBL27 FS 559+78-559+95 OUT OF LIMITS IAW SRM 53-61-49.  REMOVED CARGO TRACK RBL27, 559+78-559+95 IAW AMM 53-00-49-000-801.  FABRICATED NEW CARGO TRACK IAW EC/TC REO 601R-53-00-485. INSTALLED NEW FABRICATED CARGO TRACK IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC REO 601R-53-00-485.
